# SDR SIMA20141102007

- Difficulty date: November 2, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 40,036 hours, 33,267 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 EMER LIGHT STRIP WIRES ARE MIS ROUTED, ROUTED UNDER FLOORBOARD & NOT THROUGH HOLE & DAMAGED.  RE-ROUTED LT NR 1 EMER LIGHT STRIP WIRES AS REQUIRED & REPAIRED WIRES IAW SWPM 20-21-00.
